# SDR CALA2014081391967

- Difficulty date: August 8, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 57,387 hours, 23,164 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER FUEL TANK LANDING 540HB HOLE B & 540KB HOLE D WERE FOUND CORRODED.  HOLES WERE REAMED TO 0.363 & REPAIRED IAW SRM 57-21-11 PARA 5 B FIG 202.
